# SDR UIEA2020040200642

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FIN FAIRING #321A RH AFT EDGE FOUND CHAFING( VERT STABILIZER L/E DOOR SEAL FIN FAIRING #321A SKIN CRACK AREAS (STA 2280) REPAIRED IAW RI-55-35-13975 REV A )
